Generalized $p$-values in significance testing of hypotheses in the presence of nuisance parameters (Corr: V86 p256)

Tsui, Kam-Wah, Weerahandi, Samaradasa . Journal of the American Statistical Association 1989. 84 :602-607

Locate this article in:

Bibtex

@article{CIS-87312,
  Author = {Tsui, Kam-Wah and Weerahandi, Samaradasa},
  Title = {Generalized $p$-values in significance testing of hypotheses in the presence of nuisance parameters (Corr: V86 p256)},
  Journal = {Journal of the American Statistical Association},
  Volume = {84},
  Year = {1989},
  Pages = {602--607},
  Keywords = {Exponential distribution, Invariance, Behrens-Fisher problem}
}

Similar articles